Anyone ever leave it out for a few days and then take it? any side effects? not talking all of it just a pouch. Thanks.
I'm feeling stomach sick big time and I did that yesterday not diareha or anything just nauseaous and gassy and I feel like throwing up.
Thanks. Sorry for the graphic'ness
Posted by tdtid (Member # 10276) on :
We were traveling by plane from NH to FL about a year ago while I was taking VSL#3. Since I wanted to bring some with me on our trip but knew there was no access to refrigerators. They won't even refrigerate my sons insulin on an overseas flight for diabetes anymore.
In any case, we called the company and they told us that yes, it could still be used and it wouldn't hurt to have it unfrigerated for the week that we were there. That does NOT mean they think you should not keep it refrigerated. Only that if it does happen that it isn't....it will still be alright to take.
I hope this helps but you can also call the company yourself if it will make you feel better. They take questions all the time and are very helpful.
Posted by Lymetoo (Member # 743) on :
yes, it should be OK for several days .. but feel free to call them like Cathy said.
you may be 'gassy' because the yeast got the upper hand on you
Posted by ktkdommer (Member # 29020) on :
I thought there was a blurb on the box or in the info sheet that said how many days out it should be OK. I'm sure you've checked there.
Posted by annier1071 (Member # 28977) on :
It says on the box that you can leave it out for days and it is fine, so that is not the cause. I have done it many times when traveling.
Sometimes VSL does nto agree with me too. My stomach starts gurgling right after and then it attacks. I dont know why>